# SDR NYBA975

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122NH
- Make and model: Bell 206L
- Aircraft serial: 45101
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine Assy
- Part number: 6887190
- Condition: Defective
- Location: N1 Section
- Part time: 18,252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE IS DEFECTIVE. REPLACED N1 SECTION
